RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Šiaučiūnas, Darius

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12
Presentations: 1

Number of views:
This page:116
Abstract pages:1594
Full texts:621
References:270
E-mail: ,

http://www.mathnet.ru/eng/person25085
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/694973

Publications in Math-Net.Ru
2019
1. A. Balčiūnas, R. Macaitienė, D. Šiaučiūnas, “Joint discrete universality for $L$-functions from the Selberg class and periodic Hurwitz zeta-functions”, Chebyshevskii Sb., 20:1 (2019),  46–65  mathnet
2018
2. V. Franckevič, A. Laurinčikas, D. Šiaučiūnas, “On joint value distribution of Hurwitz zeta-functions”, Chebyshevskii Sb., 19:3 (2018),  219–230  mathnet  elib
3. A. Laurinčikas, R. Macaitienė, D. Mochov, D. Šiaučiūnas, “Universality of the periodic Hurwitz zeta-function with rational parameter”, Sibirsk. Mat. Zh., 59:5 (2018),  1128–1135  mathnet  elib; Siberian Math. J., 59:5 (2018), 894–900  isi  scopus
2015
4. A. Laurinčikas, D. Korsakienė, D. Šiaučiūnas, “Joint disctrete universality of Dirichlet $L$-functions. II”, Chebyshevskii Sb., 16:1 (2015),  205–218  mathnet  elib
2014
5. M. Stoncelis, D. Šiaučiūnas, “On the periodic zeta-function”, Chebyshevskii Sb., 15:4 (2014),  139–147  mathnet
6. A. Laurinčikas, M. Stoncelis, D. Šiaučiūnas, “On the zeros of some functions related to periodic zeta-functions”, Chebyshevskii Sb., 15:1 (2014),  121–130  mathnet
2013
7. A. Laurinčikas, R. Macaitienė, D. Mokhov, D. Šiaučiūnas, “On universality of certain zeta-functions”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:4(2) (2013),  67–72  mathnet
2012
8. A. Laurinčikas, D. Šiaučiunas, “On zeros of some analytic functions related to the Hurwitz zeta-function”, Chebyshevskii Sb., 13:2 (2012),  86–90  mathnet
2011
9. A. Laurinčikas, D. Šiaučiūnas, “Limit theorems for the Estermann zeta function. III”, Chebyshevskii Sb., 12:4 (2011),  97–108  mathnet  mathscinet
10. Antanas Laurinčikas, Renata Macaitienė, Darius Šiaučiūnas, “Joint universality for zeta-functions of different types”, Chebyshevskii Sb., 12:2 (2011),  192–203  mathnet  mathscinet
2007
11. Antanas Laurinčikas, Renata Macaitienė, Darius Šiaučiūnas, “The joint universality for periodic zeta-functions”, Chebyshevskii Sb., 8:2 (2007),  162–174  mathnet  mathscinet  zmath
2006
12. A. P. Laurincikas, D. Siauciunas, “Remarks on the universality of the periodic zeta function”, Mat. Zametki, 80:4 (2006),  561–568  mathnet  mathscinet  zmath  elib; Math. Notes, 80:4 (2006), 532–538  isi  scopus

Presentations in Math-Net.Ru
1. Discrete universality of zeta-functions of certain cusp forms
D. Šiaučiūnas
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 29, 2018 17:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020